Top answers from doctors based on your search:
Disclaimer

can Seraquel cause face distortions

A 89-year-old female asked:
Dr. Mark Fisher
33 years experience Neurology
No: Sounds like tardive dyskinesia to me. It could get worse. In my experience the benefits of the offending drug have to be WAY greater than the risks to ... Read More
Dr. Jovita Anyanwu
29 years experience Internal Medicine
Involuntary movement: Are likely extrapyramidal symptoms from effects anti psychotic medications. Have psychiatric / movement disorder specialist evaluation as other CNs co ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 79-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Is that you? : Or asking on someone else's behalf? After a fall several strange symptoms would start to appear, in the hospital frequent exams would be done to asses ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Rare: Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may ge ... Read More
A 34-year-old female asked:
Dr. Matthew Smith
39 years experience Psychiatry
No: But it doesn't mean anything serious. You describe what is most likely a changed experience of sensation, probably temporary, perhaps vigilantly heig ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Neil Liebowitz
38 years experience Psychiatry
Rare: Masklike faces is a pseudoparkinsons symp. Sereoquel is not a potent da blocker and has balancing anticholergic effects. Elderly demented pts may ge ... Read More
A 68-year-old female asked:
Dr. Barry Stein
27 years experience Psychiatry
Seroquel (quetiapine) side effect: Seroqurl can be very sedating in some patient populations. When first starting Seroqurl sedation can remit with time. Some other drugs can cause S ... Read More
3
3 thanks
A 27-year-old male asked:
Dr. Pacita David
29 years experience Psychiatry
No: Seroquel (quetiapine) and other antipsychotics, whether first or second generation, can produce a variety of side effects. Enlargement of the head is ... Read More
1
1 thank
A male asked:
Dr. Patrick Connerly
A Verified Doctor answered
A US doctor answered Learn more
Can happen.: These symptoms can occur with Seroquel, especially when starting it. However, Seroquel can also cause trhe blood sugar to go high and that will give ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Dizzy & Sleepy: With these symptoms, the best answer may not be to "add on" anything more. Instead, you & your psychiatrist could review how the combination of zoloft ... Read More
3
3 thanks
A 23-year-old male asked:
Dr. PHILLIP KIM
14 years experience General Practice
Consider other meds?: Having not taking seroquel (quetiapine) for 2 months should not be the cause for the enlargement. Are you taking other psychiatric meds which may con ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month